Skip to content

Martingale property of exponential semimartingales

Criens, D., Glau, K., & Grbac, Z. (2017). Martingale property of exponential semimartingales: a note on explicit conditions and applications to asset price and Libor models. Applied Mathematical Finance, 24(1), 23-37.

Type
Journal article
Intellectual base
Primary research
Year
2017
Volume
24
Issue
1
Pages
23-37
DOI
10.1080/1350486x.2017.1327324
DOI registrant
Taylor & Francis
Link
https://doi.org/10.1080/1350486X.2017.1327324

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:339d2b0663b3 · see in the full table